zbMATH — the first resource for mathematics

A note on the doubly reflected backward stochastic differential equations driven by a Lévy process. (English) Zbl 1193.60077
Summary: We study the doubly reflected backward stochastic differential equations driven by Teugels martingales associated with a Lévy process (DRBSDELs for short). In our framework, the reflecting barriers are allowed to have general jumps. Under the Mokobodski condition, by means of the Snell envelope theory as well as the fixed point theory, we show the existence and uniqueness of the solution of the DRBSDELs. Some known results are generalized.
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI
[1] Bahlali, K.; Hamadène, S.; Mezerdi, B., Backward SDEs with two reflecting barriers and continuous with quadratic growth coefficient, Stochastic process. appl., 115, 1107-1129, (2005) · Zbl 1085.60025
[2] Cvitanic, J.; Karatzas, I., BSDE with reflection and Dynkin games, Ann. probab., 24, 2024-2056, (1996) · Zbl 0876.60031
[3] El Karoui, N.; Kapoudjian, C.; Pardoux, E.; Peng, S., Reflected solutions of backward SDEs and related obstacle problems for pdes, Ann. probab., 25, 702-737, (1997) · Zbl 0899.60047
[4] El Karoui, N.; Pardoux, E.; Quenez, M.C.; Schoutens, W., Reflected backward SDEs and American options, (), 215-231 · Zbl 0898.90033
[5] El Karoui, N.; Peng, S.; Quenez, M.C., Backward stochastic differential equations in finance, Math. finance, 7, 1-71, (1997) · Zbl 0884.90035
[6] Essaky, El H.; Ouknine, Y.; Harraj, N., Backward stochastic differential equation with two reflecting barriers and jumps, Stoch. anal. appl., 23, 921-938, (2005) · Zbl 1082.60049
[7] Hamadène, S.; Hassani, M., BSDE’s with two reflecting barriers: the general result, Probab. theory related fields, 132, 237-264, (2005) · Zbl 1109.91312
[8] Hamadène, S.; Hassani, M., BSDEs with two reflecting barriers driven by a Brownian and a Poisson noise and related Dynkin game, Electron. J. probab., 11, 121-145, (2006) · Zbl 1184.91038
[9] Hamadène, S.; Lepeltier, J.P., Reflected BSDEs and mixed game problem, Stochastic process. appl., 85, 177-188, (2000) · Zbl 0999.91005
[10] Hamadène, S.; Lepeltier, J.P.; Kapoudjian, C.; Matoussi, A., Double barriers backward SDEs with continuous coefficient, (), 161-175 · Zbl 0887.60065
[11] Hamadène, S., Ouknine, Y., 2008. Reflected backward SDEs with general jumps. arXiv:0812.3965v1
[12] Hamadène, S., Wang, H., 2008. BSDEs with two RCLL obstacles driven by a Brownian motion and Poisson measure and related mixed zero-sum games. arXiv:0803.1815v1
[13] Harraj, N.; Ouknine, Y.; Turpin, I., Double-barriers-reflected BSDEs with jumps and viscosity solutions of parabolic integrodifferential pdes, J. appl. math. stoch. anal., 2005, 37-53, (2005) · Zbl 1076.60048
[14] Karatzas, I.; Shreve, S.E., Brownian motion and stochastic calculus, (1991), Springer New York · Zbl 0734.60060
[15] Lepeltier, J.P.; San Martin, J., Backward SDEs with two barriers and continuous coefficient: an existence result, J. appl. probab., 41, 162-175, (2004) · Zbl 1051.60066
[16] Nualart, D.; Schoutens, W., Chaotic and predictable representation for Lévy process, Stochastic process. appl., 12, 109-122, (2000) · Zbl 1047.60088
[17] Nualart, D.; Schoutens, W., Backward stochastic differential equations and feynman – kac formula for Lévy processes, with application in finance, Bernoulli, 5, 761-776, (2001) · Zbl 0991.60045
[18] Pardoux, E.; Peng, S., Adapted solution of a backward stochastic differential equation, Systems control lett., 14, 55-61, (1990) · Zbl 0692.93064
[19] Peng, S., Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stoch. stoch. rep., 37, 61-74, (1991) · Zbl 0739.60060
[20] Peng, S., Backward stochastic differential equations and applications to optimal control, Appl. math. optim., 27, 125-144, (1993) · Zbl 0769.60054
[21] Ren, Y.; Hu, L., Reflected backward stochastic differential equation driven by Lévy processes, Statist. probab. lett., 77, 1559-1566, (2007) · Zbl 1128.60048
[22] Royer, M., Backward stochastic differential equations with jumps and related non-linear expectations, Stochastic process. appl., 116, 10, 1358-1376, (2006) · Zbl 1110.60062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.